# SDR USAASB08095

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO PHL, CREW RECEIVED NO RED OR GREEN GEAR INDICATION LIGHTS WHEN GEAR LEVER WAS LOWERED.  PERFORMED LIGHT TEST AND PRESS-TO-TEST WITH NO SUCCESS.  ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURE.  PERFORMED MANUAL GEAR EXTENSION AND VISUAL VIEW PORT CHECK TO VERIFY THREE GEAR DOWN AND LOCKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MASTER ANNUNCIATOR SECTION 5 CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER.  ALL GEAR LIGHTS TEST AND INDICATE NORMALLY.  LEFT ENGINE REVERSER, RIGHT ENGINE OIL PRESSURE AND BOTH ENGINE FIRE WARNING LIGHTS TEST OK.
